# SDR AMTA200300997

- Difficulty date: August 2, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL QUANTITY DECREASING APPROX 1 QUART PER 15 MIN IN CRUISE ARRIVED SFO 9 QUARTS TOTAL.  REPLACED TOWER SHAFT UPPER SEALS PER MM 72-62-01-04.  LEAK CHECK NR 1 ENGINE, OPS CHECK NORMAL.  (M)
